# SDR SWAA2024042668438

- Difficulty date: March 27, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 500B TO STA 500C AT LEVEL STR 26R FWD CARGO COMPARTMENT 2024-217737<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 500B TO STA 500C AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 81 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 500B TO STA 500C AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 81 REV -. VERIFIED
